PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 2 | 193-207
Tytuł artykułu

In-degree sequence in a general model of a random digraph

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A general model of a random digraph D(n,P) is considered. Based on a precise estimate of the asymptotic behaviour of the distribution function of the binomial law, a problem of the distribution of extreme in-degrees of D(n,P) is discussed.
Wydawca
Rocznik
Tom
26
Numer
2
Strony
193-207
Opis fizyczny
Daty
wydano
2006
otrzymano
2004-09-09
poprawiono
2006-01-12
Twórcy
  • Department of Algorithmics and Programming, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
  • Department of Algorithmics and Programming, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
Bibliografia
  • [1] B. Bollobás, Degree sequences of random graphs, Discrete Math. 33 (1981) 1-19, doi: 10.1016/0012-365X(81)90253-3.
  • [2] B. Bollobás, Vertices of given degree in a random graph, J. Graph Theory 6 (1982) 147-155, doi: 10.1002/jgt.3190060209.
  • [3] P. Erdős and A. Rényi, On the strength of connectedness of a random graph, Acta Math. Acad. Sci. Hung. 12 (1961) 261-267, doi: 10.1007/BF02066689.
  • [4] W. Feller, An introduction to Probability and Its Applications, Vol. 1, 2nd ed. (John Wiley, 1957).
  • [5] G. Ivchenko, On the asymptotic behaviour of degrees of vertices in a random graph, Theory Probab. Appl. 18 (1973) 188-196, doi: 10.1137/1118020.
  • [6] J. Jaworski and I. Smit, On a random digraph, Annals of Discrete Math. 33 (1987) 111-127.
  • [7] J. Jaworski and M. Karoński, On the connectivity of graphs generated by a sum of random mappings, J. Graph Theory 17 (1993) 135-150, doi: 10.1002/jgt.3190170203.
  • [8] J. Jaworski and Z. Palka, Remarks on a general model of a random digraph, Ars Combin. 65 (2002) 135-144.
  • [9] Z. Palka, Extreme degrees in random graphs, J. Graph Theory 11 (1987) 121-134, doi: 10.1002/jgt.3190110202.
  • [10] Z. Palka, Rulers and slaves in a random graph, Graphs and Combinatorics 2 (1986) 165-172, doi: 10.1007/BF01788089.
  • [11] Z. Palka, Asymptotic properties of random graphs, Dissertationes Math. (Rozprawy Mat.) 275 (1988).
  • [12] Z. Palka, Some remarks about extreme degrees in a random graph, Math. Proc. Camb. Philos. Soc. 3 (1994) 13-26.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1312
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.